# SDR AALA202008179001

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 31,727 hours, 12,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416A2204102D
- Condition: Unknown
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - R1 DOOR DIFFICULT TO OPERATE.  REMOVED AND REPLACED ESCAPE SLIDE IAW AMM 25-66-01, NO FIX.  REMOVED AND REPLACED SLIDE COVER IAW AMM 25-66-01 AND JOBCARD 25-94-11, OPERATIONAL CHECK NORMAL.
